# SDR ASOA201101920

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT FS 280.00 BULKHEAD CORRODED.   BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND WITH IN LIMITS IAW SRM 53-00-00-101-001.   APPLIED PRIMER AND PAINT IAW SRM 51-21-11-001-A01.
